# SDR GK42003F00000

- Difficulty date: August 18, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT ON AML:  BEFORE START GOT (BATT CHARGER INOP) AND (EMER PWR TST FAIL) ALERTS.  TROUBLESHOOTING IAW F/M 24-30-03-00 CARRIED OUT.  BOTH MAIN REPLACED IAW AMM 24-32-02 IAW MMDC AD.  BATTERY CHARGER REPLACED IAW AMM 24-34-03. EPCU REMOVED AND REPLACED IAW AMM 24-32-6.  EMERGENCY INVERTER RCCB B1-134 REMOVED AND REPLACED IAW AMM54-50-1.  CLEANED AND INSPECTED TERMINALS AT S4-1 SHUNT.  REMOVED AND REPLACED BATTERY CHARGER RELAY R2-24 IAW SMP.  CARRIED OUT EMERGNCY PWR TEST AND BATTERY TES IAW AMM 24-34-03.  ALL OPS NORMAL.  AIRCRAFT RELEASED TO SERVICE.
